# SDR REXA2020009160648

- Difficulty date: September 14, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 27,359 hours, 18,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 22686
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PS 37 BATTERY CHARGER ASSY NOT CHARGING.  R & R PS 37 EPSU BATTERY CHARGER, IAW AMM 33-51-17.  OPS CHECKS GOOD, IAW AMM 33-51-19 P/N ON AND OFF 11-0049 S/N ON 22686 S/N OFF 23858.
